Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

August 6, 2019Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 6, 2019, 6:32 PM EDT for Monroe County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2019, 6:32 PM EDT (22:32 UTC)
Expired
Aug 6, 2019, 7:00 PM EDT
In force
28 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Philadelphia radar (KDIX), 132 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS81 KPHI 062232
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Tue Aug 6 2019

PAZ055-062300-
Monroe-
632 PM EDT Tue Aug 6 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE
COUNTY...

At 632 PM EDT, strong thunderstorms were clustered over Sun Valley,
or 12 miles southwest of Mount Pocono, moving east at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible.

Locations impacted include...
East Stroudsburg, Stormville, Brodheadsville, Saylorsburg, Gilbert,
Delaware Water Gap, McMichael, Sun Valley, Jonas, Stroudsburg,
Arlington Heights, Effort, Shawnee, Merwinsburg and Bartonsville.

Torrential rainfall is also occurring, and may cause localized 
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4103 7506 4100 7511 4098 7513 4093 7519
      4093 7522 4090 7524 4086 7531 4086 7533
      4095 7552 4100 7550
TIME...MOT...LOC 2232Z 288DEG 4KT 4096 7546 

$$

Gorse

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:08 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 6, 4:08 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
408 PM EDT Tue Aug 6 2019

.SYNOPSIS...
A weak surface low will continue to move northward along the coast
through the overnight. Another area of low pressure will drag a cold
front through the region Wednesday into early Thursday bringing more
widespread chances for showers and thunderstorms Wednesday afternoon
and evening. High pressure will build into the region through the
weekend before another cold front approaches the Northeast by early
next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Scattered showers and thunderstorms developed ahead of a short
wave/vorticity impulse that has been slowly moving across
eastern Pennsylvania, New Jersey, Delaware, and Maryland. This
impulse will continue to slide eastward through the afternoon
and the showers and thunderstorms associated with it will
dissipate and move out of the area. However, behind this short
wave, more showers and thunderstorms have been developing along
an approaching surface trough as another short wave/vorticity
impulse approaches the area. These showers and thunderstorms
will continue to move eastward across our area through the
afternoon and evening, before dissipating later this evening as
daytime heating and instability wanes. There will remain a
chance of isolated showers and thunderstorms through the night
however.

CAPE values have reached 1,500-2,500 J/kg this afternoon as
temperatures have climbed now that the lower clouds have
dissipated. This will allow for the potential for strong
updrafts with any developing thunderstorms. So there could still
be some small hail and locally gusty winds with the strongest
storms. However, bulk shear remains only 15-25 knots, so
widespread severe weather is not expected. PW values remain
1.50-1.75 inches, so any showers or thunderstorms will have the
potential to produce locally heavy rainfall.

Regardless of whether any rain occurs, there will be the chance
for patchy fog to develop again overnight. With moisture
remaining high in the lower levels, as temperatures cool and
winds become light and variable for most places, some light fog
will likely develop for many locations. Any fog is not expected
to be dense as there may be enough turbulence and mixing with
any lift associate with a couple of short waves/vorticity
impulses.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Wednesday looks to become a pretty active day during the
afternoon and evening hours. The first half of the day should be
fairly quiet other than some isolated showers or thunderstorms.
A warm and moist return flow will be in place across the area
through the day Wednesday. Meanwhile, a pre-frontal trough will
be drifting eastward into the area during the afternoon ahead of
an approaching cold front. As the front approaches, a strong
short wave/vorticity impulse will move into the area as well.
This will lead to increasing shower and thunderstorm develop
during the afternoon into the evening hours. CAPE values are
forecast to potentially build to 2,000-3,000 J/kg during the
afternoon, while shear builds to 20-30 knots under increasing
mid-level flow of 25-35 knots. This will allow for some severe
storms to develop, as storms congeal into a squall line after
initially developing as individual cells. The freezing level
remains fairly high, so damaging winds will likely be the main
threat. In addition to the strong winds, heavy rainfall will be
a threat as well as PW values remain at least 1.50-1.75 inches,
and approaching 2.00 inches for a while. Storms may have enough
of a forward motion to preclude the need for a Flash Flood Watch
at this time, although there will be the potential for some
areas to exceed 1-2 inches of rainfall.

It will be another hot and humid day, however, it is not
expected to be excessive as heat index values are expected to be
less than 100 even through temperatures will reach the mid to
upper 80s everywhere.

As we move into the evening hours, the showers and
thunderstorms will continue to push eastward and offshore as the
surface trough moves eastward. Widespread showers and
thunderstorms will mostly end during the evening as this line
moves offshore, however, with additional vorticity impulses
overnight and the approaching cold front, scattered showers and
thunderstorms will continue through the night, although the
strongest storms will be during the afternoon and evening. The
cold front will move across the area during the late overnight
and into the early morning hours Thursday.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A longwave trough will continue to build across southeastern
Canada and the Northeast by Thursday as a surface low and cold
front continue to push offshore. A shortwave impulse will pivot
around this longwave trough southeastward through Friday,
crossing the Great Lakes and moving into the Northeast. Ridging
builds into the eastern US through the weekend as the longwave
trough slowly pushes off to the east and we return to a zonal
flow pattern. A series of shortwave impulses will pass to our
north, pushing a cold front across the Great Lakes and into the
the Mid-Atlantic and Northeast by Tuesday.

The first of two cold fronts will be push offshore Thursday
morning, taking the bulk of the showers and thunderstorms with
it as it does so. There may be a few lingering showers or
thunderstorms, especially closer to the coast throughout the
afternoon. No significant cool down behind this front, though
drier air will begin to work its way southward into the Mid-
Atlantic.

Another shortwave impulse will push a secondary cold front
across the Great Lakes and into the Mid-Atlantic Thursday night.
Less deep moisture will be available with this front in
comparison to Wednesday's front and poor timing will result in
only a few scattered showers and thunderstorms through the
overnight. More noticeably drier air looks to push southward
behind this front, leading to increasingly comfortable
conditions Friday with highs in the mid to upper 80s and lower
relative humidity values. A few showers and thunderstorms are
possible across Delmarva Friday afternoon, depending on how
quickly the front pushes south. The GFS appears to be much
slower than the ECMWF and CMC at this point.

The longwave trough parked over southeastern Canada should
finally begin a move-on by Saturday as weak ridging builds
across the eastern U.S. By Monday, a more zonal upper-level flow
pattern develops across the Northern Tier. Seasonable highs in
the mid 80s to upper 70s across the Southern Poconos.

A pair of shortwave perturbations will cross southern Canada
within the midlevel flow late Monday, with a cold front passing
through the region Tuesday afternoon and into Wednesday. Showers
and thunderstorms are likely Tuesday afternoon into Wednesday
morning, though the severity of these remains up in the air,
quite literally.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon and tonight...VFR conditions are in place across
the TAF sites and will mostly continue through the remainder of
the afternoon and evening hours. However, there will be
scattered showers and thunderstorms this afternoon and evening
which could temporarily lead to lower conditions and variable
winds.

Once the showers and thunderstorms dissipate overnight, there
is a chance for areas of fog and/or low clouds to develop across
the area. Mostly visibility is expected to be in the MVFR
range.

Winds have been variable for many locations, but will become
southeasterly to southwesterly around 5-10 knots through this
afternoon and this evening. Many locations will become light and
variable overnight.

Wednesday...Any low clouds and/or fog will dissipate and lift
through the morning hours, and a return to VFR is expected at
all sites. However, showers and thunderstorms will move across
the TAF sites during the afternoon and evening hours which could
lead to temporary MVFR or IFR conditions.

Wednesday night...Once showers and thunderstorms pass eastward,
VFR conditions again return to the TAF sites into the evening
hours. This will likely be temporary as areas of fog may develop
again during the overnight hours, especially where any heavy
rainfall occurs. A brief shift to the west to northwest with the
winds behind the cold front will likely occur, before shifting
back to the south to southwest overnight.

Outlook...

Thursday...VFR, though restrictions are possible with widely
scattered showers and thunderstorms. West to southwest winds 5
to 10 knots.

Friday...VFR with west-northwest winds 5 to 10 knots.

Saturday...VFR with northwest winds 5 to 10 knots.

&&

.MARINE...
Tonight...Conditions are expected to remain below advisory
levels through the overnight hours, although winds could gust
around 20 knots at times for some areas.

Wednesday-Wednesday...Winds are forecast increase through the
day Wednesday, with gusts reaching 25 knots Wednesday afternoon
into Wednesday evening. Seas may also build close to 5 feet as
well.

Outlook...

Thursday...sub-SCA conditions expected. Southwest winds 10 to
15 knots with gusts to 18 knots possible. Seas 2 to 4 feet.

Friday...sub-SCA conditions expected. Westerly winds 5 to 10
knots. Seas 1 to 3 feet.

Saturday...sub-SCA conditions expected. West to northwest winds
5 to 10 knots. Seas 1 to 2 feet.

RIP CURRENTS...A moderate risk of rip currents continues this
afternoon and this evening as seas remain around 1-2 feet with a
swell varying between 8-18 seconds.

Similar conditions will likely occur on Wednesday, so another
moderate risk is possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...Robertson
Short Term...Robertson
Long Term...Davis
Aviation...Davis/Robertson
Marine...Davis/Robertson
Hazardous weather outlook, Aug 6, 3:27 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EDT Tue Aug 6 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-071930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
327 PM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop
Wednesday afternoon and evening. Storms may produce damaging wind
gusts and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-071930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
327 PM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop
Wednesday afternoon and evening. Storms may produce damaging wind
gusts and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-071930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EDT Tue Aug 6 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread showers and thunderstorms are expected to develop late
Wednesday afternoon and evening. Storms may produce strong gusty
winds, heavy rain, and suddenly higher seas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 6, 3:28 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT TUE AUG 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     3 N CORBIN CITY         39.35N 74.76W
08/06/2019                   ATLANTIC           NJ   DEPT OF HIGHWAYS

            DOWNED TREE ON NJ-50 IN BOTH DIRECTIONS
            SOUTH OF GIBSON CREEK RD. ALL LANES WERE
            CLOSED. TIME ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Aug 6, 3:55 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
355 PM EDT Tue Aug 6 2019

NJZ010-012-062045-
Somerset-Middlesex-
355 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND
NORTHWESTERN MIDDLESEX COUNTIES...

At 355 PM EDT, a strong thunderstorm was located over Manville and
Somerville, moving east at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
New Brunswick, Somerville, Somerset, Edison, East Brunswick,
Bridgewater, North Brunswick, Middlesex, Bound Brook, Manville,
Millstone, Martinsville, North Brunswick Township, Society Hill,
Kendall Park, South Plainfield, North Plainfield, South River,
Highland Park and Metuchen.

This includes Interstate 287 in New Jersey between mile markers 2 and
19.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4042 7433 4042 7464 4060 7469 4066 7453
      4065 7451 4067 7448 4066 7445 4067 7443
      4066 7440 4063 7442 4060 7446 4060 7438
TIME...MOT...LOC 1955Z 256DEG 4KT 4053 7457

Iovino
Special weather statement, Aug 6, 4:40 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT Tue Aug 6 2019

PAZ054-055-062115-
Monroe-Carbon-
440 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND
NORTHWESTERN MONROE COUNTIES...

At 439 PM EDT, a strong thunderstorm was located over Albrightsville,
or 13 miles north of Lehighton, moving east at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Blakeslee, Long Pond, Albrightsville, Pocono Raceway, Lake Harmony,
Christmans, Sun Valley, Jonas, Meckesville, Pocono Pines, Merwinsburg
and Effort.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4117 7548 4093 7543 4094 7571 4100 7576
      4101 7573 4102 7574 4103 7574
TIME...MOT...LOC 2039Z 257DEG 5KT 4101 7562

Gorse
Local storm report, Aug 6, 5:13 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT TUE AUG 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     WATER SPOUT      4 WSW NEWPORT           39.26N 75.25W
08/06/2019                   ANZ430             NJ   BROADCAST MEDIA

            PHOTO OF A THIN WATERSPOUT OFF FORTESCUE.
            TIME AND LOCATION ESTIMATED BY RADAR.

&&

JEO
Special weather statement, Aug 6, 5:51 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
551 PM EDT Tue Aug 6 2019

NJZ007-PAZ055-062-062230-
Warren-Monroe-Northampton-
551 PM EDT Tue Aug 6 2019

...A STRONG THUNDERSTORM WITH FREQUENT LIGHTNING WILL AFFECT
NORTHWESTERN WARREN... SOUTHEASTERN MONROE AND NORTHEASTERN
NORTHAMPTON COUNTIES...

At 551 PM EDT, a strong thunderstorm was located near Brodheadsville,
or 11 miles south of Mount Pocono, moving east at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
East Stroudsburg, Bangor, Pen Argyl, Wind Gap, Belvidere, East
Bangor, Stormville, Brodheadsville, Werry Lake, Gilbert, Delaware
Water Gap, Tannersville, Rossland, Reeders, Saylorsburg, Analomink,
McMichael, Columbia, Echo Lake and Stroudsburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4086 7544 4104 7544 4109 7504 4083 7504
TIME...MOT...LOC 2151Z 272DEG 13KT 4095 7534

Gorse
Special weather statement, Aug 6, 6:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT Tue Aug 6 2019

PAZ055-062300-
Monroe-
632 PM EDT Tue Aug 6 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MONROE
COUNTY...

At 632 PM EDT, strong thunderstorms were clustered over Sun Valley,
or 12 miles southwest of Mount Pocono, moving east at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible.

Locations impacted include...
East Stroudsburg, Stormville, Brodheadsville, Saylorsburg, Gilbert,
Delaware Water Gap, McMichael, Sun Valley, Jonas, Stroudsburg,
Arlington Heights, Effort, Shawnee, Merwinsburg and Bartonsville.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4103 7506 4100 7511 4098 7513 4093 7519
      4093 7522 4090 7524 4086 7531 4086 7533
      4095 7552 4100 7550
TIME...MOT...LOC 2232Z 288DEG 4KT 4096 7546

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:04 AM EDTAreal Flood AdvisoryPHIAtlantic74 min
Aug 6, 12:05 PM EDTSpecial Weather StatementPHICumberland40 min
Aug 6, 12:51 PM EDTAreal Flood AdvisoryPHICumberland108 min
Aug 6, 1:09 PM EDTSpecial Weather StatementPHIGloucester36 min
Aug 6, 1:13 PM EDTSpecial Weather StatementPHIMonmouth32 min
Aug 6, 1:14 PM EDTSpecial Weather StatementPHIOcean31 min
Aug 6, 1:30 PM EDTSpecial Weather StatementPHIGloucester30 min
Aug 6, 1:34 PM EDTSpecial Weather StatementPHIAtlantic41 min
Aug 6, 1:38 PM EDTSpecial Weather StatementPHIMonmouth37 min
Aug 6, 1:50 PM EDTSpecial Weather StatementPHIOcean40 min
Aug 6, 2:14 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Aug 6, 2:19 PM EDTSpecial Weather StatementPHIAtlantic41 min
Aug 6, 2:33 PM EDTSpecial Weather StatementPHIOcean27 min
Aug 6, 3:07 PM EDTSpecial Weather StatementPHIBurlington23 min
Aug 6, 3:30 PM EDTSmall Craft AdvisoryPHI36 hr
Aug 6, 3:55 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset50 min
Aug 6, 7:10 PM EDTSpecial Weather StatementPHIWarren35 min
Aug 6, 7:32 PM EDTSevere Thunderstorm WarningPHIWarren43 min
Aug 6, 11:46 AM EDTSpecial Weather StatementPHIPhiladelphia29 min
Aug 6, 12:13 PM EDTSpecial Weather StatementPHIPhiladelphia47 min
Aug 6, 12:21 PM EDTAreal Flood AdvisoryPHIMontgomery, Philadelphia102 min
Aug 6, 12:36 PM EDTSevere Thunderstorm WarningPHIMontgomery, Philadelphia39 min
Aug 6, 1:18 PM EDTSpecial Weather StatementPHIBucks27 min
Aug 6, 2:35 PM EDTSpecial Weather StatementPHIMonroe25 min
Aug 6, 3:05 PM EDTSpecial Weather StatementPHIMonroe25 min
Aug 6, 4:40 PM EDTSpecial Weather StatementPHICarbon35 min
Aug 6, 5:51 PM EDTSpecial Weather StatementPHIMonroe39 min
Aug 6, 6:38 PM EDTSpecial Weather StatementPHICarbon37 min
Aug 6, 6:57 PM EDTFlash Flood WarningPHIMonroe104 min
Aug 6, 1:54 PM EDTSpecial Weather StatementPHISussex36 min
Aug 6, 2:26 PM EDTAreal Flood AdvisoryPHISussex3 hr
Aug 6, 3:04 PM EDTSpecial Weather StatementPHISussex26 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.